# SDR 96ZZZX4809

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N463WP
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622173
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo
- Part number: 46C19839
- Condition: Worn Bearings
- Location: Rt Engine
- Part time: 955 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MANIFIOLD PRESSURE LOSS AT 13,000 FEET.  FOUND TURBO BLADES MACHINING INTO HOUSING.  (BEARING FAILURE.)  THIS IS THE THIRD FAILURE OF THIS PART SUBMITTER IS AWARE OF.  OTHERS RESULTED IN DEPLETION OF OIL SUPPLY TO THE POINT OF ENGINE FAILURE.
